# SDR AALA202103059036

- Difficulty date: March 4, 2021
- Submitted: March 5, 2021
- Operation: Air carrier
- Aircraft: N196UW
- Make and model: Airbus A321-211
- Aircraft serial: 3879
- Aircraft time: 38,655 hours, 15,150 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Pin
- Condition: Excess Play
- Location: Nlg Door Hinge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EXCESSIVE PLAY ON AFT NOSE LANDING GEAR DOOR RIGHT. REMOVED AFT NLG DOOR RIGHT IAW AMM 32-22-13-010-001A; REPLACED AFT HINGES (AALA202103059001), FORWARD HINGES (AALA202103059035), HOLLOW PIN(AALA202103059036) IAW CMM 52-82-32 AND REINSTALLED AFT NLG DOOR RH IAW AMM 32-22-13-410-001A.
